Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Mar 25, 2012, 12:04 AM EDT for Pierce County, Wayne County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2012, 12:04 AM EDT (04:04 UTC)
- Expired
- Mar 25, 2012, 12:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
Counties Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 4.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
271
WWUS82 KJAX 250404
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1204 AM EDT SUN MAR 25 2012
GAZ135-136-150-151-163-250445-
APPLING-CLINCH-PIERCE-WARE-WAYNE-
1204 AM EDT SUN MAR 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHERN WARE...PIERCE...SOUTHEASTERN APPLING AND NORTHWESTERN CLINCH
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 AM EDT...
AT 1203 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES
NORTH OF DOCTORTOWN TO 5 MILES WEST OF BRISTOL TO 12 MILES WEST OF
COGDELL...MOVING EAST AT 25 MPH. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND WIND GUSTS UP TO 45 MPH CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3167 8184 3158 8170 3145 8187 3109 8258
3110 8298 3117 8298 3118 8295 3118 8268
3128 8270 3128 8263 3135 8263 3142 8249
3143 8235 3149 8230 3153 8223 3156 8225
3157 8227 3179 8198 3180 8196
TIME...MOT...LOC 0403Z 273DEG 22KT 3187 8178 3147 8229
3115 8290
$$
ALLENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 24, 9:49 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 24, 9:49 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
949 PM EDT SAT MAR 24 2012
.UPDATE...WITH INITIAL SHORT WAVE TROUGH PUSHING SOUTH OF THE
AREA AND LOSS OF DAYTIME HEATING...SEEING A DECREASE IN COVERAGE
AND INTENSITY OF STORMS. WILL CONTINUE TO HAVE ISOLATED STORMS TIL
AROUND 06Z WITH APPROACH OF NEXT SHORT WAVE AND THE PRE-FRONTAL
SURFACE TROUGH. STORMS MAY BE BRIEFLY STRONG WITH THE POTENTIAL
FOR HAIL. COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
BRINGING CLEARING SKIES AND DRIER CONDITIONS.
&&
.AVIATION...VCSH WITH CB AND OCNL MVFR CIGS/VSBY WITH APPROACH
OF COLD FRONT TONIGHT. PREVAILING VFR WITH GUSTY NW WINDS MOVE IN
BEHIND FRONT SUNDAY AM.
&&
.MARINE...COLD FRONT WILL SWEEP THROUGH LATE TONIGHT. ISOLATED
SHOWERS AND THUNDERSTORMS WILL CONTINUE OFFSHORE BUT COME TO
AN END WITH FRONTAL PASSAGE LATE TONIGHT. SOUTH WINDS VEER TO
WEST LATE TONIGHT WITH FRONT. WILL KEEP SMALL CRAFT EXERCISE
CAUTION GOING OFFSHORE.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 79 52 83 / 20 10 0 0
SSI 59 75 57 76 / 40 10 10 0
JAX 58 80 54 81 / 20 10 10 0
SGJ 63 79 58 77 / 30 10 0 0
GNV 59 80 54 81 / 50 10 0 0
OCF 60 82 54 83 / 50 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
MARION-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
PP/PW/MMHazardous weather outlook, Mar 24, 7:45 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 745 PM EDT SAT MAR 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-251000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 745 PM EDT SAT MAR 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A COLD FRONT WILL CROSS THE AREA TONIGHT. SOME THUNDERSTORMS COULD BECOME STRONG WITH HAIL AND STRONG WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY AND DRIER CONDITIONS CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT SUNDAY RESULTING IN A HIGH FIRE DANGER ESPECIALLY ACROSS THE INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Mar 24, 8:21 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 PM EDT SAT MAR 24 2012
FLZ036-037-040-250100-
ALACHUA-MARION-PUTNAM-
821 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...
AT 821 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF SPARR...OR 5 MILES WEST
OF FORT MCCOY...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SPARR...REDDICK...OCALA...MCINTOSH...
LOWELL...LOCHLOOSA...CROSS CREEK...CITRA...BURBANK AND ANTHONY
THROUGH 900 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2947 8233 2981 8164 2936 8148 2933 8164
2931 8167 2929 8164 2928 8164 2912 8225
TIME...MOT...LOC 0021Z 248DEG 26KT 2938 8200
PETERSONSpecial weather statement, Mar 24, 8:23 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 823 PM EDT SAT MAR 24 2012 GAZ150-163-164-250115- CHARLTON-CLINCH-WARE- 823 PM EDT SAT MAR 24 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE... NORTHERN CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 915 PM EDT... AT 823 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF DU PONT...OR 11 MILES SOUTHEAST OF LAKELAND...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE... ARGYLE...MANOR AND NEEDHAM THROUGH 915 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3126 8238 3090 8227 3086 8293 3105 8297 TIME...MOT...LOC 0023Z 262DEG 28KT 3095 8285 PETERSON
Special weather statement, Mar 24, 9:10 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 PM EDT SAT MAR 24 2012
GAZ150-152-164-165-250200-
BRANTLEY-CHARLTON-INLAND CAMDEN-WARE-
910 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHERN BRANTLEY...NORTHERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 PM EDT...
AT 911 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 17 MILES WEST OF RACE POND...OR 8 MILES
NORTHWEST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...
WINOKUR...HOMELAND...FOLKSTON...HICKOX AND TARBORO THROUGH 1000 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3124 8178 3082 8179 3084 8249 3104 8240
3112 8236
TIME...MOT...LOC 0111Z 265DEG 29KT 3093 8234
PETERSONSpecial weather statement, Mar 24, 11:22 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1122 PM EDT SAT MAR 24 2012
GAZ132-134-135-149-150-250400-
APPLING-ATKINSON-BACON-COFFEE-WARE-
1122 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...SOUTHERN APPLING...ATKINSON...BACON AND SOUTHEASTERN COFFEE
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL MIDNIGHT EDT...
AT 1121 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF NEW LACY TO 10 MILES SOUTHWEST OF WILLACOOCHEE...MOVING EAST
AT 30 MPH. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF UP TO 45 MPH WILL BE POSSIBLE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3136 8302 3172 8236 3172 8213 3151 8214
3149 8219 3153 8224 3149 8227 3149 8230
3143 8235 3142 8242 3140 8240 3139 8242
3136 8241 3118 8274 3119 8305 3127 8304
3133 8307
TIME...MOT...LOC 0321Z 270DEG 24KT 3167 8234 3123 8314
ALLENSpecial weather statement, Mar 25, 12:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1204 AM EDT SUN MAR 25 2012
GAZ135-136-150-151-163-250445-
APPLING-CLINCH-PIERCE-WARE-WAYNE-
1204 AM EDT SUN MAR 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHERN WARE...PIERCE...SOUTHEASTERN APPLING AND NORTHWESTERN CLINCH
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 AM EDT...
AT 1203 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES
NORTH OF DOCTORTOWN TO 5 MILES WEST OF BRISTOL TO 12 MILES WEST OF
COGDELL...MOVING EAST AT 25 MPH. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND WIND GUSTS UP TO 45 MPH CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3167 8184 3158 8170 3145 8187 3109 8258
3110 8298 3117 8298 3118 8295 3118 8268
3128 8270 3128 8263 3135 8263 3142 8249
3143 8235 3149 8230 3153 8223 3156 8225
3157 8227 3179 8198 3180 8196
TIME...MOT...LOC 0403Z 273DEG 22KT 3187 8178 3147 8229
3115 8290
ALLENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:21 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Mar 25, 3:10 AM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Mar 25, 1:26 PM EDT | Lake Wind Advisory | JAX | Nassau | 6 hr |
| Mar 24, 8:23 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 52 min |
| Mar 24, 9:10 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| Mar 24, 11:22 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 38 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.